Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lexapro side effects - numbness MissB

Posted by sfmom on November 6, 2003, at 20:13:53

In reply to Re: lexapro side effects, posted by MissB on November 5, 2003, at 22:54:04

> I was on Celexa for a while and was fine then I got laid off. My insurance ran out at the end of October and my doctor gave me Lexapro samples to get me through the next few months. I've had nausea and then today I noticed that food is tasting different. It sounds weird, but something is up with my lips too. My smile is crooked and when I was drinking pop it was dribbling out. Reminds me of when you do to the dentist and they numb you, but my face isn't numb - its just the muscles. Help, I'm kind of freaking out.

I've been having a similar side effect. My lips always feel half numb, like I've just eaten really spicy food or something. It's that kind of pins and needles numb. But whatever it is, it's probably caused by or related to the same thing you're having. At least we know we're not alone or making things up!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sfmom thread:109458
URL: http://www.dr-bob.org/babble/20031105/msgs/277297.html